zbMATH — the first resource for mathematics

Fractional derivatives in complex planes. (English) Zbl 1173.26305
Some properties regarding the Caputo derivative defined on real lines are studied. These properties include the expression of the Caputo derivative operator in analytic function space, and homogeneous property. Then some properties such as consistency, compositions of the Ortigueira derivative defined in the complex plane are obtained. Further the Caputo derivative on the real line is generalised to that on the complex plane. The characters of the Caputo derivative on the complex plane which includes non-consistency with classical derivatives, composition properties and its Laplace and Fourier transforms are also discussed. Finally the corresponding Riemann-Liouville derivative defined in complex palnes is considered.

26A33 Fractional derivatives and integrals
46F12 Integral transforms in distribution spaces
Full Text: DOI
[1] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley New York · Zbl 0789.26002
[2] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York, (renewed 2006) · Zbl 0428.26004
[3] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[4] West, B.J.; Bologna, M.; Grigolini, P., Physics of fractal operator, (2003), Springer-Verlag New York
[5] ()
[6] Li, C.P.; Peng, G.J., Chaos in chen’s system with a fractional order, Chaos solitons fractals, 22, 2, 443-450, (2004) · Zbl 1060.37026
[7] Li, C.G.; Chen, G., Chaos in the fractional order Chen system and its control, Chaos solitons fractals, 22, 3, 549-554, (2004) · Zbl 1069.37025
[8] Muslih, S.I.; Baleanu, D., Fractional multipoles in fractional space, Nonlinear anal. RWA, 8, 1, 198-203, (2007) · Zbl 1114.26006
[9] Chen, W.; Holm, S., Fractional Laplacian time – space models for linear and nonlinear lossy media exhibiting arbitrary frequency dependency, J. acous. soc. am., 115, 1424-1430, (2004)
[10] Maraaba, M.A.; Jarad, F.; Baleanu, D., On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China A-math, 51, 10, 1775-1786, (2008) · Zbl 1179.26024
[11] Tavazoei, M.S.; Haeri, M., Stabilization of unstable fixed points of chaotic fractional order systems by a state fractional PI controller, Eur. J. control, 14, 3, 247-257, (2008) · Zbl 1360.93624
[12] Baleanu, D.; Diethelm, K.; Scalas, E.; Trujillo, J.J., Fractional calculus models and numerical methods, (2009), World Scientific Singapore
[13] Samko, S.G.; Kilbas, A.A.; Maritchev, O.I., Fractional integrals and derivatives: theory and application, (1993), Gordon and Breach Science Publishers Switzerland
[14] Butzer, P.L.; Westphal, U., An introduction to fractional calculus, (2000), World Scientific Singapore · Zbl 0987.26005
[15] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amersterdam · Zbl 1092.45003
[16] Li, C.P.; Deng, W.H., Remarks on fractional derivative, Appl. math. comput., 187, 774-784, (2007)
[17] Ortigueira, M.D., A coherent approach to non-integer order derivatives, Signal process., 86, 2505-2515, (2006) · Zbl 1172.26304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.